# SDR SWAA2021071426952

- Difficulty date: October 29, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE BS500B FWD SIDE RBL25 WL156. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE BS 500B FWD SIDE RBL 25. WL 156. AS PER SRM 51-40-02-0G-0. AND DRAWING #143A7505; INTERCOSTAL ATTACH ANGLE WAS EVALUATED AND FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-53-1A-2; PART REPAIRABLE BY REPLACEMENT AS PER SRM 51-70-02-0G-0 PARAGRAPH. 9.C.
